# SDR 2002UALA01287

- Difficulty date: August 8, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Aircraft time: 75,064 hours, 18,339 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 35,759 hours, 7,567 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 500170702TYP
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL - HIGH EGT ON CLIMB OUT.  SEVENTH STAGE COMPRESSOR BLADE FAILURE.  ON TEARDOWN, FIVE EACH BLADES WERE COMPLETELY MISSING FROM THE DISK.
